Biotin Drug Interactions

Seizure Medications
Some seizure medications may increase the risk of a biotin deficiency. It is not known exactly why this might occur. However, it has been suggested that seizure medications may decrease biotin absorption from the digestive tract, increase the breakdown of biotin in the body, or increase the excretion of biotin through the urine. Some people think that these effects of biotin might be responsible for some of the side effects (and some of the desired effects) of seizure medications.
 

Final Thoughts on Biotin Drug Interactions

It is possible that not every drug interaction with biotin was discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the biotin interactions that may apply to you.
 
The Dirty, Messy Part of BPH

Biotin Supplements

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.